# SDR QXEA2009060800433

- Difficulty date: June 5, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 4,997 hours, 5,296 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 184-188
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 - LT INBD SEAT TRACK HAS SPOTS OF CORROSION ON THE INBD FLANGE BETWEEN FS 184 AND FS 188.  REMOVED CORROSION FROM AFFECTED AREA IAW RD 8/4-53-884 NOTES 1,3 AND 5.  MIN REMAINING THICKNESS ON INBOARD FLANGE IS .062 INCH BLEND WITHIN LIMITS PER RD 8/4-53-884.  HFEC INSP BLENDED AREA FOR CRACKS IAW NDTM PART 6, 51-00-01-250-801, NO CRACKS NOTED.  ALODINED PRIMED AND PAINTED BLENDED AREA IAW RD 8/4-53-884 GEN NOTES 4, 6, 7 AND 8.
